# SDR RAIA201812100027

- Difficulty date: December 10, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,957 hours, 24,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CROSS SUPPORT BETWEEN CENTER AND RT OMEGA BEAM AT FRAME 44 SHOWS SIGNS OF CORROSION. REMOVED AND REPLACED RT CROSS SUPPORT BETWEEN CENTER AND RT OMEGA BEAM AT FRAME 44.
